# SDR SWIA200616350

- Difficulty date: March 1, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 12,152 hours, 9,395 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT ENCOUNTERED UNCOMMANDED ROLL 10 DEG TO LEFT WHEN FLIGHT SPOILERS WERE DEPLOYED.  VISUALLY INSPECTED LT AND RT FLIGHT SPOILERS, NO FAULTS FOUND.  MEASURED FLIGHT SPOILER TRAVEL AND BOTH FLIGHT SPOILERS WITHIN PARAMETERS PER MM 27-64-00.
